본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SENSITIVITY ANALYSIS OF SOLUTIONS FOR PARAMETRIC NONLINEAR IMPLICIT QUASIVARIATIONAL INCLUSIONS

WANG WEILI    (Basis Courses Teching Department Dalian Institute of Light Industry   ); LIU ZEQING    (Department of Mathematics Liaoning Normal University   ); KANG SHIN MIN    (Department of Mathematics and Research Institute of Natural Science Gyeongsang National University  );
  • 초록

    In this paper we introduce a new class of parametric nonlinear implicit quasivariational inclusions and obtain some results about the existence and sensitivity analysis of solutions for this kind of quasivariational inclusions.


  • 주제어

    parametric nonlinear implicit quasivariational inclusions .   sensitivity analysis .   implicit resolvent operator .   Hilbert space.  

  • 참고문헌 (7)

    1. R. P. Agarwal, Y. J. Cho and N. J. Huang, Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett. 13 (2000), 19-24 
    2. S. Dafermoa, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1998), 421-434 
    3. N. J. Huang, Mann and Ishikawa type perturbed iterative algorithm for general- ized nonlinear implicit quasi-variational inclusions, J. Comput. Appl. Math. 35 (1998), no. 10, 1-7 
    4. R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), 299-304 
    5. S. M. Robinson, Sensitivity analysis for variational inequalities by normal-map technique, In variational inequalities and Network Equilibrium Problem, Plenum Press, New York, 1995 
    6. Z. Liu, L. Debnath, S. M. Kang and J. S. Ume, Sensitivity analysis for parametric completely generalized nonlinear implicit quasivariational inclusions, J. Math. Anal. Appl. 277 (2003), 142-154 
    7. N. D. Yen, Lipschitz continuity of solution variational inequalities with a para- metric polyhedral constraint, Math. Oper. Res. 20 (1995), 695-708 

 저자의 다른 논문

  • Kang, Shin-Min (55)

    1. 1983 "On Almost-Continuous Functions onto $R_1$ Spaces" 한국수학교육학회지. 시리즈 A: 수학교육 21 (3): 21~22    
    2. 1984 "On Super-continuous Functions" 한국수학교육학회지. 시리즈 A: 수학교육 22 (2): 19~21    
    3. 1986 "On $\theta$-Continuous Functions into Urysohn Spaces" 한국수학교육학회지. 시리즈 A: 수학교육 24 (3): 13~14    
    4. 1990 "On Common Fixed Prints of Expansive Mappings" 한국수학교육학회지. 시리즈 A: 수학교육 29 (1): 41~45    
    5. 1992 "ON COMMON FIXED POINTS OF ASYMPTOTICALLY REGULAR MAPPINGS" The Pusan Kyongnam mathematical journal 8 (2): 171~183    
    6. 1992 "A COMMOM FIXED POINT THEOREM AND ITS APPLICATION" The Pusan Kyongnam mathematical journal 8 (1): 81~90    
    7. 1992 "EXTENSIONS OF SOME COMMON FIXED POINT THEOREMS" The Pusan Kyongnam mathematical journal 8 (1): 91~102    
    8. 1996 "ON INFERIOR LIMITS FOR THE INCREMENTS OF GAUSSIAN PROCESSES" Journal of the Korean Mathematical Society = 대한수학회지 33 (4): 813~822    
    9. 1998 "FIXED POINTS OF ASYMPTOTICALLY REGULAR MAPPINGS" East Asian mathematical journal 14 (2): 343~356    
    10. 1999 "COMMON FIXED POINTS OF $\Phi$-CONTRACTIVE MAPPINGS" East Asian mathematical journal 15 (2): 211~222    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기